I am a patient of depression since 15 years taking medicine are Veniz xr 75 x 3, oleanz 2.5 and etizolam .5 x 3 times. But at present I feel very sadness and unknown fear early in the morning. Would you please advice that after taking medicine why I am feeling sadness mood no encouragement. Thank you.
Masters in Psychology, M.PHIL in Medical & Social Psychology, PhD - Clinical Psychology
32 years experience
Ask Free Question
Need to get supportive Psychotherapy and bring change in the daily routine and set your every day goal. Make it creative and positive.
1 person found this helpful
Was this answer helpful?
Thank you for your feedback.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.
Book appointment with top doctors for Depression treatment